Dr. Nasir Khan


Designation

Assistant Professor & Head Department of Mathematics


Contact Information

dr.nasirkhan@fu.edu.pk


Academic Career

PhD Mathematics)
CGPA: 3.41(2017)
Islamabad, Pakistan
Department Of Mathematics, COMSATS Institute of Information Technology
MS (Mathematics)
CGPA: 3.69(2012)
Abbottabad, Pakistan
Department of Mathematics,COMSATS Institute of Information Technology
M.Sc (Mathematics)
Grade: A(2009)
Department of Mathematics,University of Peshawar, Pakistan.
B.Sc (Math A, B, Phy)
Grade: A(2006)
Government Degree College No. 2, Mardan,Pakistan. (University of Peshawar)
M.Ed
Division: 1st
Khyber College of Education, Mardan Pakistan. (AWKUM Mardan)


Research Interests

Geometric Function Theory and Abel Grassmann Groupiad, Fuzzy Algebra

LIST OF PUBLISHED ARTICLES

  • Noor, Khalida Inayat and Khan, Nasir. Some classes of p-valent analytic functions associated with hypergeometric functions, Filomat 29(5), 2015,1031-1038.
  • Khalida Inayat Noor., Nasir Khan and Krzysztop Piejko. Alpha convex functions associated with conic domains, Int. J. Annl. App, 11(2), 2016, 70-80
  • Noor K.I., Nasir., K. Some variations of Janowski functions associated with m-symmetric points. J. New Theory. 11(2016), 16-28.
  • Dudek, Wieslaw A., Khan, Madad and Khan, Nasir, Characterizations of intra-regular Abel-Grassmann's groupoids, J. Intell. Fuzzy Systems 27(6)2014, 2915-2925.
  • Khan, Madad and Khan, Nasir, Intra-regular Abel-Grassmann's groupoids characterized by their fuzzy ideals II, J. Adv. Res. Dyn. Control Syst. 4(2),2012, 1-17.

 

LIST OF SUBMITTED ARTICLES

  • K.I. Noor., N. Khan and J. Sokol, Some variations of Janowski functions associated with Attiya-Srivastava operator, App. Math. & Comput. (submitted)
  • K.I. Noor., N. Khan and W. Wo?, Coefficient bounds of a generalized class of analytic functions, J. Math. & Appl. (submitted)
  • K.I. Noor., N. Khan and J. Sokol, On some subclasses k-uniformly Janowski starlike and k-uniformly Janowski convex functions associated with m-symmetric points, Hacce. J. Math. & Stat. (submitted)
  • K.I. Noor., N. Khan and Q.Z. Ahmad, On certain classes of analytic functions, Filomat (submitted)


Download CV